Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does HIV Cause Aching

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

HIV worries and Aches

I was tested negative with PCR not too long ago; now I experienced some tingling around my arms and fingers (not sore or anything). I was wondering if extreme stress would sometime cause these situations?Thank you for your time......
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
Stress can create all sorts of havoc from stomach pains, headaches, eye twitching, muscle twitching or tingling. If things persist you should see your doctor.MH... Read more »

Muscle aches - HIV induced???

Hey Doc what can I do? I am constantly tired but mostly achy. Not on any meds yet as I have good counts. I have had 4 tests in the last year or so that show elevated CPK. But doctor keeps telling me not to exercise before tests, I haven't...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,In general we would expect a 50-80 CD4 cell drop per year in someone not on antiretroviral therapy. Although there is considerable fluctuation from person to person in this regard, you have dropped steadily over the past year from 995 to 704.... Read more »

Muscle aches - HIV induced???

Upon further research I think your answer was not entirely correct. It seems HIV itself can cause Myopathy and Myalgia with elevated creatine kinase.http://www.emedicine.com/med/topic86.htm"Peripheral neuropathies are common in patients...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,Welcome back to the forum. First off, yes, there is an HIV-associated myopathy as well as an AZT-associated myopathy, both of which are associated with elevated CPKs. The symptoms can include pain and aching in the muscles, usually thighs and... Read more »

Muscle Aching and HIV

Dear Doc. Bob,Im writing to you from Italy (so, please, excuse me if my Englishs not always correct). I see youve got an Italian surname any parents around here (I live in Milan)?Ill explain my problem: due to an incredible amount of stress, which...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Buon Giorno Amico!My roots are a bit further south than Milan. We are Neapolitans. (We have better pizza, but you have better shopping!)Regarding your questions:1.Protected oral sex poses no risk for HIV transmission.2.Your calf muscle pain is not... Read more »
Connect With Others

JawACHES

Posted by Anonymous, 2 Replies
Is a aching jaw a sign of anything related to HIV/ARS. Please answer this question for you. I have to know. Thank you. Read more »

STRANGE MUSCLE ACHES

Posted by michel2222, 2 Replies
Hello!
After having unprotected vaginal sex with a woman of unknown HIV-status (though I doubt she had a history of high risk behaviour), the following happened:
-After 1 month, I had a cold, which included severe sneezing and some coughing. It lasted... Read more »

slight aches and pains back again

Posted by Anonymous, 2 Replies
Hi, I had a possible exposure about 7 months ago. After that, I developed aches and pains all over my body as well as tiny red spots on both of my thighs. My stomach had a really "sour" feeling for about a week and I went to the doctor. I didn't... Read more »

Joint Pain caused by liver, HIV, meds, arthritis?

Posted by ScotCharles, 3 Replies
Has anyone experienced joint pain that was diagnosed as relating to either HIV or the meds? Don't laugh now, but my elbows are warm to the touch, and I have a burning pain in them. I have liver problems which cause my right shoulder and the right... Read more »